# SDR FDEA202012183188

- Difficulty date: December 18, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757230
- Aircraft serial: 24738
- Aircraft time: 66,872 hours, 25,955 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Crank Assy
- Part number: 141N616413
- Condition: Broken
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING MEL VERIFICATION FOR MEL 25-66-05-A WRI 8405.  FOUND GIRT BAR IS NOT ENGAGING.  SUSPECT BAD LINKAGE.  VERIFIED SLIDE LIGHT COMES ON WHEN WHEN PLACING MAGNETS OVER SENSOR NEAR FOOT RETAINERS, REF AMM 25-66-11-2.  R1 DOOR SLIDE IS INOPERABLE.  FOUND LINKAGE BROKEN ON R-1 DOOR CLOSE TO GIRT BAR, REF IPC 52-11-20-20 ITEM 110, CRANK IS BROKEN.  REQUIRES ASSEMBLY ITEM 100  AMM, 25-66-04-4, CMM 52-11-05.  REMOVED SLIDE COVER AND REMOVED AND REPLACED ACTUATOR CRANK ASSEMBLY (477) AND SAFETIED.  INSTALLED SLIDE COVER, OPERATED DOOR AND SLIDE ARMING, ALL CHECKS NORMAL.  OK FOR SERVICE.
